NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A catheterised patient has had no urine in the bag for two hours. What should the nurse check first?

  1. AThe patient's blood glucose level and recent insulin doses
  2. BThe tubing for kinks or blockage and where the bag is
  3. CNothing, as two hours without urine is normal
  4. DWhether the patient has eaten or drunk anything recently
2.护理学基础困难

一名患者 24 小时入量为 2400 mL,测得的总出量为 1800 mL。液体平衡是多少?

  1. A平衡,因为两个数值都很高
  2. B负平衡 600 mL
  3. C正平衡 4200 mL
  4. D正平衡 600 mL
3.感染控制与患者安全中等

How should a nurse handle soiled bed linen?

  1. AHold it away from the uniform and place it straight into a linen bag
  2. BPut it on the floor until the bed is made
  3. CShake it out first to check for lost items
  4. DCarry it bundled against the body to the soiled utility room down the hall
4.感染控制与患者安全困难

A nurse has worked three long shifts in a row and feels exhausted. The manager asks the nurse to stay for another shift. What is the most appropriate response?

  1. AAgree without telling anyone about the fatigue
  2. BAgree, but skip the independent medication checks to save energy on the shift
  3. CExplain that fatigue would make care unsafe and decline the extra shift
  4. DAgree and drink extra coffee to stay alert
5.优先排序与委派中等

On a pediatric unit, which child does the nurse assess first?

  1. AA child in a new arm cast with pink, warm fingers and pain of 5/10
  2. BA child with a temperature of 38.2 °C after vaccination
  3. CA child with croup who has a barking cough but no stridor at rest
  4. DA child with asthma who is now quiet with very little air movement
6.优先排序与委派困难

A patient taking an SSRI is also given tramadol. A few hours later the patient is agitated, sweating and has a fever, jerking muscles and brisk reflexes. What is the most likely cause?

  1. ASerotonin syndrome
  2. BOpioid withdrawal
  3. CAn anxiety attack
  4. DNeuroleptic malignant syndrome
7.临床护理中等

A patient with sickle cell disease is admitted with a painful crisis. What is a key early nursing priority?

  1. AGiving prompt, effective analgesia
  2. BDelaying pain relief until a diagnosis is confirmed
  3. CRestricting oral fluids
  4. DApplying cold packs to the painful areas
8.临床护理困难

A patient going home with a leg cast is taught about cast care. Which statement shows a need for further teaching?

  1. A"I will come back if my toes go numb or turn blue."
  2. B"I will keep the cast dry."
  3. C"I will keep my leg raised on pillows for the first few days."
  4. D"I can push a knitting needle down the cast to scratch an itch."
9.实验室检查值与电解质中等

A patient had a right mastectomy with removal of axillary lymph nodes. Where is the best place to draw blood?

  1. AThe left arm
  2. BThe right hand
  3. CEither arm equally
  4. DThe right arm
10.实验室检查值与电解质困难

Ten days after chemotherapy, a patient has a platelet count of 9 × 10³/µL and reports a sudden severe headache and blurred vision. What is the priority?

  1. AEncourage the patient to drink more fluids and check the blood pressure later
  2. BAssess neurological status and report it at once as possible brain bleeding
  3. CDim the lights and encourage rest, as headaches are common after chemotherapy
  4. DGive acetaminophen (paracetamol) for the headache and reassess in 1 hour
11.药理学中等

A patient is starting olanzapine. Which monitoring is most important over the following months?

  1. AINR and platelet count
  2. BHearing tests and vision tests every month
  3. CPeak expiratory flow
  4. DWeight, blood glucose and blood lipids
12.药理学困难

A patient with asthma starts timolol eye drops for glaucoma and soon becomes wheezy. What is the most likely explanation?

  1. ATimolol activates histamine receptors in the lungs
  2. BThe wheeze is unrelated to the eye drops
  3. CTimolol is absorbed and blocks beta-2 receptors in the airways
  4. DThe eye drops contain an allergen that causes hay fever and asthma
13.内外科护理:心血管与呼吸中等

A patient who had a stroke has a weak swallow. Which measure most reduces the risk of aspiration pneumonia?

  1. AGiving meals while the patient is drowsy
  2. BA swallowing assessment and sitting upright for meals
  3. CLying flat for 30 minutes after eating to aid digestion
  4. DGiving thin fluids quickly through a straw between meals
14.内外科护理:心血管与呼吸困难

An adult inhales a peanut while laughing and now has a persistent cough and wheeze on one side. Where is the peanut most likely to have lodged?

  1. AThe nasal cavity
  2. BThe oesophagus
  3. CThe left main bronchus
  4. DThe right main bronchus
15.内外科护理:神经、内分泌与肾脏中等

垂体手术后,一名患者三小时内每小时排尿 400 mL,尿比重低。护士应怀疑什么?

  1. A急性肾损伤
  2. BSIADH
  3. C正常利尿
  4. D尿崩症
16.内外科护理:神经、内分泌与肾脏困难

一名护士正在护理四位患者。应首先看哪位患者?

  1. A询问磷结合剂的 CKD 患者
  2. B开颅术后右侧瞳孔新近散大且反应迟钝的患者
  3. C流出液清亮的腹膜透析患者
  4. D到了服用左甲状腺素时间的稳定型甲状腺功能减退患者
17.内外科护理:消化、围手术期与肿瘤中等

How is the height of an epidural sensory block usually checked?

  1. AMeasuring the patient's blood glucose level
  2. BTesting sensation to cold with ice or a cold spray
  3. CChecking the colour of the patient's urine
  4. DTapping the knee with a reflex hammer and recording the score
18.内外科护理:消化、围手术期与肿瘤困难

A patient on warfarin has a major upper GI bleed with an INR of 5. Which treatment should the nurse anticipate to reverse the warfarin?

  1. AMore warfarin to stabilise the INR
  2. BOral aspirin to balance the clotting system quickly
  3. CProthrombin complex concentrate with IV vitamin K
  4. DProtamine sulfate on its own
19.产科护理中等

Why are afterpains often stronger in multiparous women?

  1. ATheir uterus contracts and relaxes more irregularly
  2. BThey produce no oxytocin after birth
  3. CThey have a smaller uterus than first-time mothers
  4. DTheir uterus is always infected
20.产科护理困难

一名妊娠 31 周、胎膜早破的女性现在体温 38.3 °C,胎心率基线 175 bpm,子宫有压痛。最可能的是什么?

  1. A羊膜腔内感染(绒毛膜羊膜炎)
  2. B前置胎盘
  3. C胎膜破裂后的正常表现
  4. D仰卧位低血压综合征
21.儿科护理中等

一名儿童在咽痛两周后出现可乐色尿、眼睑浮肿和高血压。可能的诊断是什么?

  1. A肾病综合征
  2. BWilms 瘤
  3. C急性链球菌感染后肾小球肾炎
  4. D尿路感染
22.儿科护理困难

Five minutes after IM adrenaline for anaphylaxis, a child is still wheezing and has a low blood pressure. What should the nurse do?

  1. AGive a further dose of IM adrenaline as per protocol and call for advanced help
  2. BWait 30 minutes for the first dose of adrenaline to take its full effect
  3. CGive an oral antihistamine and a steroid instead of more adrenaline
  4. DSit the child up and walk her around to raise the blood pressure
23.精神科护理中等

Which measurement should be monitored regularly in a patient taking venlafaxine?

  1. APeak expiratory flow
  2. BVisual acuity
  3. CBlood pressure
  4. DSerum lithium level
24.精神科护理困难

一名每天服用高剂量苯二氮䓬类药物一年的患者告诉你,她 2 天前突然停药了。主要风险是什么?

  1. A脱发
  2. B低血糖
  3. C体重增加
  4. D戒断性惊厥
25.护理数学与单位换算中等
152 cm1 in = 2.54 cmh = ? in

练习题(虚构数值,不作为临床指导)。 一位患者身高 152 cm。按 1 in = 2.54 cm,求以英寸表示的身高h。取到一位小数。

152 cm1 in = 2.54 cm
h = in
26.护理数学与单位换算困难
15 mcg/min? mg/h1 h = 60 min1 mg = 1000 mcg

练习题(虚构数值,不作为临床指导)。 一次输注的给药速率为 15 mcg/min。请把这个剂量速率D用 mg/h 表示。

15 mcg/min1 h = 60 min1 mg = 1000 mcg
D = mg/h
27.剂量计算中等
70 kg2 mg/kgD = ? mg

某患者体重 70 kg,医嘱为单次给药 2 mg/kg。求剂量 D(mg)。

70 kg2 mg/kg
D = mg
28.剂量计算困难
25%储备液V₁ = ? mL

你需要用 25%(w/v)储备液配制 500 mL 5%(w/v)溶液。 你需要多少容量的储备液 V₁?

C₁ = 25%C₂ = 5%V₂ = 500 mL
V₁ = mL
29.静脉输液速度中等
250 mL15 gtt/mL4 h? gtt/min

用滴系数为 15 滴/mL 的输液器在 4 小时内输入 250 mL。求滴速 R(滴/分)。 取整到最接近的整数。

250 mL4 h15 gtt/mL
R = gtt/min
30.静脉输液速度困难
250 mg50 mL8 mL/h? mg/h

一袋液体在 50 mL 中含药 250 mg,以 8 mL/h 的速度输注。患者每小时获得多少毫克 D?

250 mg/50 mL8 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量8 小时班次茶240 mL果冻120 mL冰屑120 mL静脉输液75 mL/h × 8 h静脉抗生素1 × 50 mL尿液300 mL尿液325 mL尿液175 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。 冰屑按其体积的一半计。

茶: 240 mL果冻: 120 mL冰屑: 120 mL静脉输液: 75 mL/h × 8 h静脉抗生素: 1 × 50 mL
I = mL
32.静脉输液与液体平衡困难
1000 mL60 mL/h开始 11:1519:15: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 11:15 开始用输液泵以 60 mL/h 输注。到 19:15 时袋中还剩多少 mL V?

1000 mL60 mL/h11:15 → 19:15
V = mL
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 20 次/分,SpO₂ 93%吸室内空气,血压 118/70 mmHg,脉搏 120 次/分,清醒,体温 38.8 °C。NEWS2 总分是多少?

RR 20SpO₂ 93%空气SBP 118HR 120AT 38.8 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 20 次/分,SpO₂ 99%正在补充吸氧,血压 88/52 mmHg,脉搏 40 次/分,清醒,体温 35.2 °C。患者属于哪个临床风险组?点击它。

RR 20SpO₂ 99%O₂SBP 88HR 40AT 35.2 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: B · The tubing for kinks or blockage and where the bag is

为什么是这个答案

Kinked or trapped tubing, a bag above bladder level or a blocked catheter are common causes. If these are fine, the patient is assessed for low output and the doctor informed.

答案

B · The tubing for kinks or blockage and where the bag is
2.护理学基础

答案: D · 正平衡 600 mL

为什么是这个答案

2400 − 1800 = +600 mL,为正平衡。出汗和呼吸等不显性失水没有被测量,因此实际平衡低于记录单所显示的数值。

答案

D · 正平衡 600 mL
3.感染控制与患者安全

答案: A · Hold it away from the uniform and place it straight into a linen bag

为什么是这个答案

Soiled linen is rolled up, held away from the uniform and placed directly into a laundry bag at the bedside. Shaking linen spreads organisms into the air, and the floor is a contaminated surface.

答案

A · Hold it away from the uniform and place it straight into a linen bag
4.感染控制与患者安全

答案: C · Explain that fatigue would make care unsafe and decline the extra shift

为什么是这个答案

Long hours and fatigue increase errors and injuries. Nurses have a professional responsibility to judge whether they are fit to work safely and to say so clearly.

答案

C · Explain that fatigue would make care unsafe and decline the extra shift
5.优先排序与委派

答案: D · A child with asthma who is now quiet with very little air movement

为什么是这个答案

In asthma, very little air movement and a quiet child mean severe obstruction and possible respiratory failure. The other children are stable for now.

答案

D · A child with asthma who is now quiet with very little air movement
6.优先排序与委派

答案: A · Serotonin syndrome

为什么是这个答案

SSRIs and tramadol both raise serotonin. Agitation, fever, clonus and hyperreflexia that start quickly suggest serotonin syndrome; neuroleptic malignant syndrome follows antipsychotics and causes rigid muscles with slow reflexes.

答案

A · Serotonin syndrome
7.临床护理

答案: A · Giving prompt, effective analgesia

为什么是这个答案

A sickle cell crisis needs rapid analgesia, often opioids, within a short target time, plus hydration, oxygen if hypoxic, warmth and monitoring for complications. Cold can trigger more sickling.

答案

A · Giving prompt, effective analgesia
8.临床护理

答案: D · "I can push a knitting needle down the cast to scratch an itch."

为什么是这个答案

Pushing objects under a cast can injure the skin and cause infection or pressure sores. Elevation, keeping the cast dry and reporting numbness, colour change or increasing pain are correct.

答案

D · "I can push a knitting needle down the cast to scratch an itch."
9.实验室检查值与电解质

答案: A · The left arm

为什么是这个答案

After axillary node removal, venipuncture and blood pressure readings are usually avoided on that side to reduce the risk of lymphedema and infection. The opposite arm is used whenever possible, according to policy.

答案

A · The left arm
10.实验室检查值与电解质

答案: B · Assess neurological status and report it at once as possible brain bleeding

为什么是这个答案

Platelet counts usually reach their lowest point (nadir) about 7–14 days after chemotherapy. With a count below 10 × 10³/µL, a sudden severe headache or visual change may signal intracranial bleeding, which is an emergency. The nurse assesses neurological status and reports it immediately.核对依据: Bleeding and Bruising (Thrombocytopenia) and Cancer Treatment · National Cancer Institute (NIH) (2022); Pancytopenia · StatPearls (NCBI Bookshelf) (2023)

答案

B · Assess neurological status and report it at once as possible brain bleeding
11.药理学

答案: D · Weight, blood glucose and blood lipids

为什么是这个答案

Olanzapine and several other atypical antipsychotics cause weight gain, insulin resistance and dyslipidaemia. Weight, waist size, glucose and lipids are checked regularly.

答案

D · Weight, blood glucose and blood lipids
12.药理学

答案: C · Timolol is absorbed and blocks beta-2 receptors in the airways

为什么是这个答案

Ophthalmic timolol is a non-selective beta blocker and can reach the circulation in amounts that cause bronchospasm or bradycardia. It is generally avoided in asthma.

答案

C · Timolol is absorbed and blocks beta-2 receptors in the airways
13.内外科护理:心血管与呼吸

答案: B · A swallowing assessment and sitting upright for meals

为什么是这个答案

Patients with dysphagia need a formal swallowing assessment, food and fluid textures that are safe for them, sitting upright during and after meals and close supervision. Good oral hygiene also reduces the bacterial load that can be aspirated.

答案

B · A swallowing assessment and sitting upright for meals
14.内外科护理:心血管与呼吸

答案: D · The right main bronchus

为什么是这个答案

Inhaled foreign bodies most often enter the right main bronchus and right lower lobe, because the right bronchus is wider, shorter and more vertical. Signs include a unilateral wheeze, reduced breath sounds and recurrent infection. Bronchoscopy is used for removal.

答案

D · The right main bronchus
15.内外科护理:神经、内分泌与肾脏

答案: D · 尿崩症

为什么是这个答案

垂体后叶或下丘脑受损可使 ADH 释放停止,引起中枢性尿崩症,排出大量稀释尿。护士应上报,密切监测液体平衡和血清钠,并预期使用去氨加压素治疗。

答案

D · 尿崩症
16.内外科护理:神经、内分泌与肾脏

答案: B · 开颅术后右侧瞳孔新近散大且反应迟钝的患者

为什么是这个答案

脑部手术后新出现的单侧瞳孔散大且反应迟钝,提示颅内压升高压迫动眼神经,是可能脑疝的征象。需要立即评估,包括 GCS 和生命体征,并紧急上报。其他患者情况稳定,他们的需求可稍后满足。

答案

B · 开颅术后右侧瞳孔新近散大且反应迟钝的患者
17.内外科护理:消化、围手术期与肿瘤

答案: B · Testing sensation to cold with ice or a cold spray

为什么是这个答案

The level at which the patient no longer feels cold shows the upper extent of the sensory block. Motor block is assessed with a scale such as Bromage. A rising block or new weakness is reported.

答案

B · Testing sensation to cold with ice or a cold spray
18.内外科护理:消化、围手术期与肿瘤

答案: C · Prothrombin complex concentrate with IV vitamin K

为什么是这个答案

Major bleeding on warfarin is treated by stopping it and giving prothrombin complex concentrate for rapid reversal with IV vitamin K for a lasting effect. Protamine reverses heparin, not warfarin.

答案

C · Prothrombin complex concentrate with IV vitamin K
19.产科护理

答案: A · Their uterus contracts and relaxes more irregularly

为什么是这个答案

In multiparas, and after overdistension such as twins, the uterus relaxes and contracts intermittently, causing stronger afterpains. Breastfeeding increases them through oxytocin.

答案

A · Their uterus contracts and relaxes more irregularly
20.产科护理

答案: A · 羊膜腔内感染(绒毛膜羊膜炎)

为什么是这个答案

母亲发热、胎儿心动过速、子宫压痛,有时还有恶臭的羊水,提示羊膜腔内感染。需要及时上报,按处方使用抗生素,并制订分娩计划。

答案

A · 羊膜腔内感染(绒毛膜羊膜炎)
21.儿科护理

答案: C · 急性链球菌感染后肾小球肾炎

为什么是这个答案

链球菌感染后肾小球肾炎出现在咽部感染后约 1–3 周(皮肤感染后则更晚),引起血尿、水肿和高血压。需监测血压、液体平衡和体重。

答案

C · 急性链球菌感染后肾小球肾炎
22.儿科护理

答案: A · Give a further dose of IM adrenaline as per protocol and call for advanced help

为什么是这个答案

IM adrenaline can be repeated after about 5 minutes if signs persist. Help is called, the child lies flat (with legs raised if tolerated, or sitting if breathing is difficult), and oxygen and IV fluids are given. Standing or walking can cause collapse.

答案

A · Give a further dose of IM adrenaline as per protocol and call for advanced help
23.精神科护理

答案: C · Blood pressure

为什么是这个答案

Venlafaxine is an SNRI. By increasing noradrenaline, it can raise blood pressure, particularly at higher doses, so blood pressure is checked regularly.

答案

C · Blood pressure
24.精神科护理

答案: D · 戒断性惊厥

为什么是这个答案

长期大剂量使用后突然戒断可引起严重焦虑、震颤、知觉障碍和惊厥。应通知开医嘱者,并考虑在监督下逐渐减量。

答案

D · 戒断性惊厥
25.护理数学与单位换算

答案: h = 59.8 in

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

厘米换算为英寸

h = 152/2.54 = 59.84 ≈ 59.8 in

答案

h = 59.8 in
26.护理数学与单位换算

答案: D = 0.9 mg/h

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 15 mcg/min × (60 min/1 h) × (1 mg/1000 mcg)

计算

D = 15·60/1000 = 0.9 mg/h

答案

D = 0.9 mg/h
27.剂量计算

答案: D = 140 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

剂量

2·70 = 140 mg

答案

D = 140 mg
28.剂量计算

答案: V₁ = 100 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

储备液的容量

V₁ = 5·500/25 = 100 mL

答案

V₁ = 100 mL
29.静脉输液速度

答案: R = 16 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

4·60 = 240 min

滴速

R = 250·15/240 = 15.63 ≈ 16 gtt/min

答案

R = 16 gtt/min

床旁取最接近的整滴:16 滴/分。

30.静脉输液速度

答案: D = 40 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

250/50 = 5 mg/mL

给药速率

D = 5·8 = 40 mg/h

答案

D = 40 mg/h
31.静脉输液与液体平衡

答案: I = 1070 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 240 + 120 = 360 mL
冰屑: 120/2 = 60 mL
静脉输液: 75·8 = 600 mL
静脉抗生素: 1·50 = 50 mL
I = 1070 mL

答案

I = 1070 mL
32.静脉输液与液体平衡

答案: V = 520 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

11:15 → 19:15 = 8 h

已输入体积

60·8 = 480 mL

剩余体积

V = 1000 − 480 = 520 mL

答案

V = 520 mL
33.临床评估评分

答案: NEWS2 = 5

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 20/min → 0
SpO₂ 93% → 2
吸空气 → 0
SBP 118 mmHg → 0
HR 120/min → 2
清醒 (A) → 0
T 38.8 °C → 1

相加

NEWS2 = 0 + 2 + 0 + 0 + 2 + 0 + 1 = 5

答案

NEWS2 = 5
34.临床评估评分

答案: 高

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 20/min → 0
SpO₂ 99% → 0
吸氧 → 2
SBP 88 mmHg → 3
HR 40/min → 3
清醒 (A) → 0
T 35.2 °C → 1

总分和红色分值

NEWS2 = 0 + 0 + 2 + 3 + 3 + 0 + 1 = 9
至少有一个参数得 3 分。

风险组

高

答案

高

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions